Journal de Théorie des Nombres de Bordeaux

Journal de Théorie des Nombres de Bordeaux
Institut de Mathématiques de Bordeaux
Université Bordeaux 1
351, cours de la Libération
F-33405 TALENCE Cedex 5

Version française
| JTNB Home |
Journal de Théorie des Nombres de Bordeaux
ISSN 1246-7405

Electronic version
The summary and abstracts are put online as soon as an issue is published. About eight months later, the full text of papers becomes freely accessible and can be downloaded.

CONTENTS OF VOLUME 9 no. 1 (1997)

  • J. Pomykala Non-vanishing of n-th derivatives of twisted elliptic L-functions in the critical point
  • A. Kumchev On the Piatetski-Shapiro-Vinogradov Theorem
  • F. Chamizo Sums of squares in Z[k]
  • J. Kaczorowski and B. Szydlo Some -results related to the fourth power moment of the Riemann Zeta-function and to the additive divisor problem
  • F. Lemmermeyer Unramified Quaternion Extensions of Quadratic Number Fields
  • V. Flammang Inégalités sur la mesure de Mahler d'un polynôme
  • A. Stein Equivalences between Elliptic Curves and Real Quadratic Congruence Function Fields
  • C. D. Bennett, J. Blass, A. M. W. Glass, D. B. Meronk, and R. P. Steiner Linear forms in the logarithms of three positive rational numbers
  • V. Flammang, G. Rhin, and C. J. Smyth The integer transfinite diameter of intervals and totally real algebraic integers
  • J. Martinet Une famille de réseaux dual-extrêmes
  • N. Saradha On blocks of arithmetic progressions with equal products
  • N. P. Byott Galois Structure of Ideals in Widly Ramified Abelian p -Extensions of a p-adic Field, and Some Applications
  • M. Kaneko Poly-Bernoulli numbers
  • G. Diaz La conjecture des quatre exponentielles et les conjectures de D. Bertrand sur la fonction modulaire
  • Contents of the previous issue| Contents of the following issue